Skip to product information
1 of 7

Nirvana Guru

GenCare Extra Strength Acetaminophen PM 500 mg (375 Tablets) | Ultimate Pain Relief & Sleep Support for Adults | Quick Acting & Non Habit Forming Headache Relief | Eases Aches & Joint Discomfort

GenCare Extra Strength Acetaminophen PM 500 mg (375 Tablets) | Ultimate Pain Relief & Sleep Support for Adults | Quick Acting & Non Habit Forming Headache Relief | Eases Aches & Joint Discomfort

Regular price $16.49 USD
Regular price $14.99 USD Sale price $16.49 USD
Sale Sold out
dfh
xcfghj
dfh
dfgh
dfh
dfhg
  • PM PAIN RELIEF - Acetaminophen (generic Tylenol) is the fast acting pain reliever for people suffering from headaches, migraines, sore muscles, joint pain, inflammation, toothaches, menstrual cramps, back aches and common cold and flu symptoms. 1 pill contains 500 milligrams of Acetaminophen.
  • NIGHTTIME FORMULA - Our PM sleep aid formula contains 25 mg of Diphenhydramine to help you fall asleep faster and stay asleep longer. This non habit forming sleep aid and pain relief medication is helpful for people whose symptoms are keeping them up at night or causing restlessness or insomnia.
  • BULK SAVINGS BOTTLE - Enjoy always having PM formulated Acetaminophen at hand for you and your family. Each bulk value bottle contains 375 tablets which is great for families and busy households who need fast acting relief and want to save money by purchasing generic extra strength tablets in bulk.
  • EXTRA STRENGTH - The combination of 500 mg Acetaminophen and 25 mg of Diphenhydramine combine to give you fast acting aches and pain relief. Diphenhydramine sleep aid also acts as an antihistamine to reduce allergy symptoms and common cold symptoms like congestion and coughing itchy throat. Sleeping is essential to recovery and wellness.
Brand GenCare
Special Feature Fast-Acting
Item Weight 500 Milligrams
Item dimensions L x W x H 5.08 x 2.56 x 2.52 inches
Product Benefits Pain Relief
View full details